# SDR ASAA2018022723686

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 11,551 hours, 3,798 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ILLUMINATED, RAN QRH, TRIED RESTART, NO HELP. DURING START ON GROUND. GROUNDED - YES. PERFORMED APU BITE TEST PER FIM 49-60 TASK 801. NO CURRENT FAULTS NOTED. RAN AND OPERATED APU PER AMM 49-11-00-860-801. NO FAULTS NOTED. OPS CHECK NORMAL WITH AND WITHOUT LOADS APPLIED. THIS CLEARS MEL 49-1B.
